This is from my prevouse post.
****(Hi, I have been having problems all my life that makes no sence. When i was in elemantary school. My right knee gave out of me twice and I fell. It still hapenes. But I catch myself. I also have tremors, memory loss (once time I lost my memory totally. It came back slowly though), always tired, Been tired all my life. I have muscle weekness in my right side sometimes. I have droped thing thinking I was holding on to it good enough. I know tingle and itch all over my body. My doctor gave me antihistmaenes. I don't think i spelled that right. But it is for alergies. There not working but making me tired. Thanks for reading this. )****
The iching and tingling went away on the 7th and I developed new symptoms. After taking the antihestmens for 3 days only at night. I quiet taking them. They made my mind delayed in responce to everthing. and my skin was numb. I stoped taking them and it took 2 days for the problems to go away. Well since then. I got breast tendernes on the 8th and still have it. My tinglind and itching returned yesterday on the 10th. It started on my legs again as usual and now has moved to all over my body. This time there is a little more pain with the tingling. One other symptom i noticed is when some one or somthing touched me. That area iches more then goes back to normal iching and tingling. One more symptom. I am having pain on my right side of my tummy that comes and goes about were the overies are. I even feel there is some presure and when i lean over it will hurt. I have been to the hospital for this problem years ago and they did not find out what is wrong. All they did say was that my whiteite blood celll count was very high and was fighting something. But to come back if it hapened again. That they believe there is something wrong. Well I got to go I have things to do today. Take care.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?